MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR EMR; ENDOSCOPE AND/OR ACCESSORIES

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR EMR; ENDOSCOPE AND/OR ACCESSORIES
Model Number M00561600
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Imdrf device code a180104 captures the reportable event of device contamination with foreign material.
 
Event or Problem Description
It was reported to boston scientific corporation that a captivator endoscopic mucosal resection device was used during an esophagogastroduodenoscopy (egd) procedure performed on (b)(6) 2023.During the procedure, the cap was placed in the scope and inserted the scope into the patient.A metal burst was noted in the distal end of the scope and not much of the metal material got into the patient's lumen.The scope was then removed and the procedure was successfully completed with a non-bsc device.There were no patient complications reported as a result of this event.

Brand Name
CAPTIVATOR EMR
Common Device Name
ENDOSCOPE AND/OR ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key16541689
Report Number3005099803-2023-01362
Device Sequence Number7211773
Product Code FDI
UDI-Device Identifier08714729842675
UDI-Public08714729842675
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K140726
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/27/2023
Device Model NumberM00561600
Device Catalogue Number50662
Device Lot Number0030677921
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/16/2023
Initial Report FDA Received Date03/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown